Alert archive / Missouri / Special Weather Statements in 2011
Special Weather Statement, NWS Springfield, MO
NWS Springfield, MO issued this special weather statement at Apr 9, 2011, 2:49 AM CDT for Lawrence County, Newton County, Missouri. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2011, 2:49 AM CDT (07:49 UTC)
- Expired
- Apr 9, 2011, 3:30 AM CDT
- In force
- 41 min
- Issued by
- NWS Springfield, MO
Counties Lawrence County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 86 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.8 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1288 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 2309 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
878
WWUS83 KSGF 090749
SPSSGF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 AM CDT SAT APR 9 2011
MOZ088-093-094-101-102-090830-
LAWRENCE MO-JASPER MO-NEWTON MO-BARRY MO-MCDONALD MO-
249 AM CDT SAT APR 9 2011
...SIGNIFICANT WEATHER ALERT FOR LAWRENCE...NEWTON...NORTHERN
BARRY...NORTHERN MCDONALD AND SOUTHERN JASPER COUNTIES UNTIL 330 AM
CDT...
AT 244 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
FIDELITY TO NEOSHO TO 9 MILES SOUTHWEST OF SENECA...MOVING EAST AT 40
MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...AURORA...CARTERVILLE...
CARTHAGE...DIAMOND...DUENWEG...DUQUESNE...FAIRVIEW...GOODMAN...
GRANBY...IRON GATES...JOPLIN...LEAWOOD...MONETT...MOUNT VERNON...
NEOSHO...PIERCE CITY...PURDY...SAGINAW...SARCOXIE...SENECA...SHOAL
CREEK DRIVE...SILVER CREEK...VERONA...WEBB CITY AND WHEATON.
INTERSTATE 44 BETWEEN MILE MARKERS 4 AND 57 WILL ALSO BE IMPACTED BY
THESE STORMS.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3688 9463 3718 9455 3720 9364 3671 9368
3669 9463
TIME...MOT...LOC 0749Z 266DEG 37KT 3712 9419 3687 9434
3673 9463
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this special weather statement went out at Apr 9, 1:00 AM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Apr 9, 1:00 AM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 100 AM CDT SAT APR 9 2011 ...UPDATE TO AVIATION... ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... WEAK MID LEVEL SHORTWAVE IS NOW MOVING NORTHEAST INTO EXTREME SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI PER RUC INITIALIZATIONS. AXIS OF STORMS THAT HAD BEEN SITTING WELL TO OUR WEST ALL LAST EVENING IS NOW SHIFTING TO THE EAST AND INTERACTING WITH A SOUTHERLY LOW LEVEL JET. REGIONAL DOPPLER RADAR NETWORK INDICATING A GRADUAL EXPANSION OF CELLS...WITH CELL MERGERS... OVER THE PAST HOUR OR SO. THIS WILL CONTINUE INTO THE OVERNIGHT HOURS...SLOWLY BUT STEADILY MOVING WEST TO EAST WITH TIME. THE AIRMASS ACROSS THE REGION REMAINS UNSTABLE. MLCAPE ARE IN THE 1500 TO 2000 J/KG RANGE WITH SUFFICIENT DEEP LAYER SHEAR FOR STORM ORGANIZATION. GENERAL TRENDS HAVE BEEN FOR DEVELOPMENT OF CELLS AND CELL CLUSTERS CAPABLE OF LARGE HAIL. WIND THREAT IS LOWERING WITH TIME DUE TO AN INCREASING CAP ALOFT. LOW LEVEL THETA-E DIFFERENCE FROM THE SGF SOUNDING WAS AROUND 20 WITH UPSTREAM RAOBS IN THE LOWER 20S...WHICH ARE RATHER LOW. MLCIN AND SBCIN ARE IN EXCESS OF 100 J/KG WHICH ALSO SUPPORTS A DIMINISHED WIND RISK. DEVELOPMENT SO FAR HAS NOT BEEN NEAR THE SLOWLY RETREATING SURFACE FRONT ACROSS NORTHERN PORTIONS OF THE FORECAST AREA...AS SUCH THE TORNADO RISK IS MINIMAL (AT BEST). PRIMARY SEVERE RISK WILL LIKELY REMAIN LARGE HAIL TO THE SIZE OF QUARTERS...WITH ONLY A LOCALIZED RISK OF DAMAGING WIND. GAGAN && .DISCUSSION... /ISSUED 300 PM CDT FRI APR 8 2011/ SEVERE THUNDERSTORM POTENTIAL TONIGHT AND AGAIN SUNDAY HIGHLIGHTS THIS FORECAST. SHORT TERM (TONIGHT THROUGH SUNDAY)... A STATIONARY FRONT STRETCHED FROM SOUTH CENTRAL KANSAS AND ACROSS SOUTHERN MISSOURI EARLY THIS AFTERNOON FROM NEAR WICHITA TO ST. LOUIS. TEMPERATURES HAD WARMED INTO THE LOWER 80S SOUTH OF THE FRONT WITH DEWPOINTS GENERALLY IN THE LOWER 60S. THE AIRMASS HAD BECOME MODERATELY UNSTABLE WITH MIXED LAYER CAPE AROUND 2500 J/KG. MEANWHILE WARM AIR ADVECTION WAS TAKING PLACE WITHIN THE 850-700 MB LAYER. WATER VAPOR AND PROFILER NETWORK DEPICTED A MINOR SHORTWAVE TRACKING NORTHEAST FROM THE SOUTHERN PLAINS. THERE WAS SOME INDICATION OF ISOLATED CONVECTION ATTEMPTING TO DEVELOP FROM SOUTH CENTRAL KANSAS INTO CENTRAL OKLAHOMA IN RESPONSE TO THIS FEATURE. CONVECTIVE INITIATION WILL LIKELY OCCUR BY LATE AFTERNOON OR EARLY EVENING ACROSS NORTH CENTRAL OKLAHOMA INTO SOUTHERN KANSAS LATE THIS AFTERNOON OR EARLY EVENING AS THE SHORTWAVE TRACKS NORTHEAST INTO THE REGION. STORMS MAY CONGEAL INTO A CLUSTER OR TWO SPREAD EAST NORTHEAST INTO SOUTHERN MISSOURI ALONG THE FRONT AS THE SHORTWAVE TRACKS INTO THE OZARKS DURING THE EVENING. CONVECTION WILL BECOME FOCUSED ALONG THIS BOUNDARY TONIGHT AS THE LOW LEVEL JET STRENGTHENS AND INTERACTS WITH THE BOUNDARY AS IT BEGINS TO LIFT NORTH AS A WARM FRONT. STILL SOME UNCERTAINTY ON THE TIME AND PLACEMENT OF STORM INITIATION AND THE EVOLUTION OF STORMS ACROSS SOUTHERN MISSOURI. ALSO WARMING TEMPERATURES ALOFT MAY LIMIT THE COVERAGE OF STORMS. IF THE CAPPING INVERSION CAN BE OVERCOME...SUFFICIENT INSTABILITY AND DEEP LAYERED SHEAR WILL BE IN PLACE FOR STRONG TO SEVERE CONVECTION WITH THE POTENTIAL FOR SUPERCELLS. GIVEN THE STEEP MID LEVEL LAPSE RATES...LARGE HAIL APPEARS TO THE PRIMARY HAZARD RISK. HOWEVER DAMAGING WINDS WILL ALSO BE POSSIBLE. THERE IS A LIMITED RISK FOR TORNADOES AS STORMS INTERACT WITH INCREASING LOW LEVEL HELICITIES ALONG THE FRONT THIS EVENING. WITH INCREASING 0-1 M SHEAR AND LOW LEVEL CAPE...TORNADOES CANNOT BE RULED OUT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE TONIGHT GIVEN THE STRONG MOISTURE TRANSPORT WITH THE STRENGTHENING LOW LEVEL JET AND IMPROVING MOISTURE QUALITY. ON SATURDAY...THE WARM FRONT WILL LIFT WELL NORTH OF THE AREA AS A DEEP SOUTHWESTERLY FLOW DEVELOPS IN ADVANCE OF AN UPPER LEVEL TROUGH COMING ACROSS THE ROCKIES. RISING 50H HEIGHTS AND WARMING 850 MB TEMPERATURES WILL TAKE TEMPERATURES INTO THE MIDDLE AND UPPER 80S. ON SUNDAY...THE UPPER TROUGH WILL SWING EAST INTO THE CENTRAL U.S. MODELS HAVE CONVERGED ON A MORE OPEN TROUGH SOLUTION AND TAKING THE SURFACE LOW ACROSS THE NORTHERN PLAINS. AN ATTENDANT DRY LINE WILL PUSH INTO THE EASTERN PLAINS SUNDAY AFTERNOON WHERE CONVECTION SHOULD INITIATE. EXPECT STRONG TO SEVERE CONVECTION TO SPREAD EAST ACROSS AREA SUNDAY AFTERNOON AND EVENING. CONVECTIVE MODE WILL BE PRIMARILY QUASI-LINEAR IN NATURE BUT EMBEDDED SUPERCELLS WILL BE POSSIBLE. DAMAGING WINDS LOOK TO BE THE PRIMARY HAZARD GIVEN THE 80+ MID LEVEL JET WHAT STREAKS INTO THE REGION. AN ISOLATED TORNADO WILL BE POSSIBLE BUT THE GREATEST TORNADIC RISK WILL BE FARTHER NORTH CLOSER TO THE SURFACE LOW. FOSTER LONG TERM (MONDAY THROUGH FRIDAY)... SYSTEM MOVING THROUGH SUNDAY AND SUNDAY NIGHT SHOULD QUICKLY EXIT TO THE EAST OF THE REGION BY MONDAY MORNING. AMPLIFIED PATTERN LOOKS TO PERSIST THROUGH THE FORECAST PERIOD WITH UPPER RIDGING EXPECTED THE FIRST COUPLE DAYS OF THE EXTENDED. MODELS SHOWING QUITE A BIT OF DIFFERENCE BY THE MIDDLE TO LATER PART OF NEXT WEEK WITH THE ECMWF SHOWING A DEEP CUT OFF LOW DEVELOPING OVER THE SOUTHWEST U.S. WHILE THE GFS IS MORE OF AN OPEN WAVE. GIVEN THE UNCERTAINTIES...HAVE KEPT THE CONSALL INTACT FOR THE EXTENDED PERIOD. LINDENBERG && .AVIATION... /ISSUED 1230 AM CDT SAT APR 9 2011/ FOR THE 06Z TAF PACKAGE...PRIMARY CHALLENGE CONTINUES TO BE SHRA/TSRA CHANCES OVERNIGHT. TO THIS POINT...ACTIVITY HAS BEEN SLOW TO MOVE EASTWARD OUT OF KS. THIS HAS CHANGED IN THE PAST HOUR OR SO AS REGIONAL RADAR INDICATES AN EXPANSION AND EASTWARD PROGRESSION OF SHRA/TSRA WNW OF KJLN. SHOULD CONTINUE TO SEE ACTIVITY EXPAND INTO JLN/SGF AERODROMES OVERNIGHT...AND HAVE INCLUDED TEMPOS TO COVER THE WINDOW OF OPPORTUNITY. STILL LOOKS AS THOUGH ACTIVITY WILL REMAIN NORTH OF BBG AND CONTINUE TO COVER THE LOWER RISK OF TSRA THERE WITH CB WORDING. SHRA/TSRA WILL PROGRESSIVELY EXIT TO THE EAST BY DAYBREAK LEADING TO A CLEARING SKY. WINDS WILL BE GUSTY DURING THE DAY SATURDAY...OTHERWISE CONDITIONS WILL BE QUIET THROUGH THE END OF THE TAF CYCLE. GAGAN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 8, 11:55 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 1155 PM CDT FRI APR 8 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-100500- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1155 PM CDT FRI APR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... ELEVATED RISK OF HAIL. ELEVATED RISK OF DAMAGING THUNDERSTORM WINDS. LIMITED RISK OF A TORNADO. ELEVATED RISK OF LIGHTNING. LIMITED RISK OF FLOODING. DISCUSSION... THUNDERSTORMS CONTINUE TO DEVELOP FROM NORTH CENTRAL OKLAHOMA NORTHEASTWARD INTO EASTERN KANSAS AS WELL AS WEST CENTRAL AND NORTHWEST MISSOURI AS OF MIDNIGHT. THIS ACTIVITY IS SLOWLY SHIFTING TO THE EAST NORTHEAST AND WILL BEGIN TO AFFECT EXTREME SOUTHEAST KANSAS AND AREAS NEAR THE MISSOURI KANSAS STATE LINE PRIOR TO 2 AM. IN ADDITION...LOW LEVEL WINDS WILL CONTINUE TO INCREASE AND INTERACT WITH A WEST TO EAST ORIENTED SURFACE FRONT WHICH WILL HELP TO INITIATE ADDITIONAL SHOWERS AND THUNDERSTORMS ACROSS PORTIONS OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. AREAS ALONG AND NORTH OF THE HIGHWAY 60 CORRIDOR WILL BE PRONE TO SCATTERED THUNDERSTORMS DEVELOPMENT FOR THE REST OF TONIGHT...WITH THE GREATEST COVERAGE ALONG AND NORTH OF A LINE FROM FORT SCOTT KANSAS TO STOCKTON AND THE LAKE OF THE OZARKS IN MISSOURI. WITH A MOIST AND MODERATELY UNSTABLE ATMOSPHERE IN PLACE...A FEW SEVERE THUNDERSTORMS ARE POSSIBLE. THE PRIMARY SEVERE WEATHER RISKS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. IN ADDITION...LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE POSSIBLE ESPECIALLY WHERE STORMS TRAIN OVER THE SAME AREAS. A FEW THUNDERSTORMS REMAIN POSSIBLE SOUTH OF THE HIGHWAY 60 CORRIDOR...HOWEVER IT APPEARS THE BEST FOCUS WILL REMAIN FARTHER TO THE NORTH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG TO SEVERE STORMS ARE EXPECTED ACROSS THE OUTLOOK AREA SUNDAY AFTERNOON AND EVENING AS A STRONG STORM SYSTEM MOVES INTO THE PLAINS. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF A DRY LINE THAT WILL MOVE EAST FROM KANSAS AND OKLAHOMA. MODERATE INSTABILITY AND STRONG VERTICAL WIND SHEAR WILL ALLOW FOR SEVERE STORM ORGANIZATION WITH THE POTENTIAL OF LARGE HAIL AND DAMAGING WINDS. THE RISK FOR TORNADOES CANNOT BE RULED OUT. GUSTY NON THUNDERSTORM WINDS ARE ALSO EXPECTED AT TIMES SATURDAY...SUNDAY...AND MONDAY. AN ELEVATED FIRE DANGER MAY EXIST SUNDAY DEPENDING ON THE TIMING OF THE DRY LINE PASSAGE. LOW HUMIDITY AND MODERATELY GUSTY WINDS MAY PRODUCE AN ELEVATED FIRE DANGER MONDAY IN SOME AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ALONG AND NORTH OF THE HIGHWAY 60 CORRIDOR THROUGH 4 AM. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Special weather statement, Apr 9, 1:32 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
132 AM CDT SAT APR 9 2011
MOZ077-088-090700-
JASPER MO-BARTON MO-
132 AM CDT SAT APR 9 2011
...SIGNIFICANT WEATHER ALERT FOR BARTON AND NORTHERN JASPER COUNTIES
UNTIL 200 AM CDT...
AT 130 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MILFORD TO BOSTON TO
3 MILES NORTHEAST OF ASBURY...MOVING EAST AT 35 MPH. PENNY SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE ASBURY...BOSTON...CARYTOWN...DUDENVILLE...
GOLDEN CITY...IANTHA...IRWIN...JASPER...KENOMA...LAMAR HEIGHTS...
LAMAR...MILFORD...MINDENMINES...NASHVILLE...OAKTON AND VERDELLA.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3747 9461 3765 9439 3763 9408 3729 9409
3729 9408 3725 9418 3727 9462
TIME...MOT...LOC 0633Z 265DEG 32KT 3755 9413 3738 9423
3730 9452
SCHAUMANNSpecial weather statement, Apr 9, 2:49 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 AM CDT SAT APR 9 2011
MOZ088-093-094-101-102-090830-
LAWRENCE MO-JASPER MO-NEWTON MO-BARRY MO-MCDONALD MO-
249 AM CDT SAT APR 9 2011
...SIGNIFICANT WEATHER ALERT FOR LAWRENCE...NEWTON...NORTHERN
BARRY...NORTHERN MCDONALD AND SOUTHERN JASPER COUNTIES UNTIL 330 AM
CDT...
AT 244 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
FIDELITY TO NEOSHO TO 9 MILES SOUTHWEST OF SENECA...MOVING EAST AT 40
MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...AURORA...CARTERVILLE...
CARTHAGE...DIAMOND...DUENWEG...DUQUESNE...FAIRVIEW...GOODMAN...
GRANBY...IRON GATES...JOPLIN...LEAWOOD...MONETT...MOUNT VERNON...
NEOSHO...PIERCE CITY...PURDY...SAGINAW...SARCOXIE...SENECA...SHOAL
CREEK DRIVE...SILVER CREEK...VERONA...WEBB CITY AND WHEATON.
INTERSTATE 44 BETWEEN MILE MARKERS 4 AND 57 WILL ALSO BE IMPACTED BY
THESE STORMS.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3688 9463 3718 9455 3720 9364 3671 9368
3669 9463
TIME...MOT...LOC 0749Z 266DEG 37KT 3712 9419 3687 9434
3673 9463
SCHAUMANNThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 12:45 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 45 min |
| Apr 9, 1:18 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade | 42 min |
| Apr 9, 1:32 AM CDT | Special Weather Statement | SGF | Barton | 28 min |
| Apr 9, 1:57 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Hickory, Polk, St. Clair | 48 min |
| Apr 9, 3:28 AM CDT | Special Weather Statement | SGF | Barry, McDonald, Newton | 47 min |
| Apr 9, 3:35 AM CDT | Special Weather Statement | SGF | Christian, Stone | 40 min |
| Apr 9, 3:43 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 47 min |
| Apr 9, 4:03 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 27 min |
| Apr 9, 4:40 AM CDT | Special Weather Statement | SGF | Douglas, Ozark | 50 min |
| Apr 9, 6:27 AM CDT | Special Weather Statement | SGF | Taney | 33 min |
| Apr 9, 6:31 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 29 min |
| Apr 9, 7:18 AM CDT | Special Weather Statement | SGF | Ozark | 27 min |
| Apr 9, 7:30 AM CDT | Special Weather Statement | SGF | Greene | 30 min |
| Apr 9, 7:47 AM CDT | Special Weather Statement | SGF | Ozark | 28 min |
| Apr 9, 8:09 AM CDT | Special Weather Statement | SGF | Greene | 36 min |
| Apr 9, 12:37 AM CDT | Severe Thunderstorm Warning | SGF | Cherokee, Crawford | 38 min |
Nearby
Special Weather Statements in Missouri, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.